MathSciNet Relay Station
MathSciNet bibliographic data
MR954295 (89m:11056) 11G05 (11G40 14G25 14K07)
Kolyvagin, V. A. Finiteness of $E({\bf Q})$ and {\cyr SH}$(E,{\bf Q})$ for a subclass of Weil curves. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), no. 3, 522--540, 670--671; translation in Math. USSR-Izv. 32 (1989), no. 3, 523–541
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement